# SDR DALA2022062704481

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Stringer
- Condition: Interference
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 ER/A 599861-14AD; WING / OUTER, RH / LOWER STRINGERS S-6 & S-8 SPLICES, WS 699 - 711.5 / RADIUS BLOCK INTERFERENCE. CORRECTIVE ACTION: REF ERA 599861-14AD. (2292273)
